THE ORDER OF APPROXIMATION IN THE INVARIANCE-PRINCIPLE FOR H-VALUED RANDOM SUMS

被引:0
作者
KRAJKA, A [1 ]
RYCHLIK, Z [1 ]
机构
[1] MARIE CURIE SKLODOWSKA UNIV,PL-20033 LUBLIN,POLAND
来源
SANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A | 1989年 / 51卷
关键词
D O I
暂无
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:295 / 308
页数:14
相关论文
共 50 条
[31]   AN INVARIANCE-PRINCIPLE FOR REVERSIBLE MARKOV-PROCESSES - APPLICATIONS TO RANDOM MOTIONS IN RANDOM-ENVIRONMENTS [J].
DEMASI, A ;
FERRARI, PA ;
GOLDSTEIN, S ;
WICK, WD .
JOURNAL OF STATISTICAL PHYSICS, 1989, 55 (3-4) :787-855
[32]   A new strong invariance principle for sums of independent random vectors [J].
Einmahl U. .
Journal of Mathematical Sciences, 2009, 163 (4) :311-327
[33]   An almost sure invariance principle for trimmed sums of random vectors [J].
Ke-Ang Fu .
Proceedings - Mathematical Sciences, 2010, 120 :611-618
[34]   An almost sure invariance principle for trimmed sums of random vectors [J].
Fu, Ke-Ang .
PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 2010, 120 (05) :611-618
[36]   AN ALMOST SURE INVARIANCE-PRINCIPLE FOR RANDOM-VARIABLES IN THE DOMAIN OF ATTRACTION OF A STABLE LAW [J].
FISHER, E .
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE, 1984, 67 (04) :461-471
[38]   INVARIANCE PRINCIPLE FOR GROUP-VALUED RANDOM-VARIABLES [J].
BYCZKOWSKI, T .
STUDIA MATHEMATICA, 1976, 56 (02) :187-198
[39]   Rates of approximation in the multidimensional invariance principle for sums of I.I.D. random vectors with finite moments [J].
Götze F. ;
Zaitsev A.Y. .
Journal of Mathematical Sciences, 2010, 167 (4) :495-500
[40]   THE CENTRAL LIMIT-THEOREM AND THE INVARIANCE-PRINCIPLE FOR WEAKLY DEPENDENT RANDOM-FIELDS [J].
GORODETSKII, VV .
DOKLADY AKADEMII NAUK SSSR, 1984, 276 (03) :528-531